# SDR 98ZZZX1645

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling Lock
- Part number: 360705
- Condition: Worn
- Location: Engine Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COUPLING LOCK HAS MAX WEAR ON OD .010.  ACTUAL .012.  WEAR EXCEEDS MANUAL LIMITS.  RETURNED TO CUSTOMER.
